# SDR DHL9872625D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT O/B FORE FLAP MID AREA OF TRAILING EDGE IS DELMINATED.  INSTALLED REPAIR PER SRM 51-40-6, 17 BY 8.  N/R 1402.
